# SDR CALA2018110302261

- Difficulty date: October 31, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W236077
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT STA 2002, S-43L STRINGER CORRED. BULK CARGO STRINGER S-43L BETWEEN STA1979 AND STA2017 REPAIRED AS PER SRM 53-70-03 REPAIR 1 FIG 203.
